# SDR DALA2024012901287

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0169569) CORROSION FOUND ON BLOOR BEAM UPPER CHORD @ STA. 986.5, LBL 44, WL 208 AT DOME NUTPLATE LOCATION. REPAIRED FLOOR BEAM UPPER CHORD STA 986.5, LBL 44, WL 208 PER B737 SRM 53-70-51-2R-6.
